# SDR USAA001976

- Difficulty date: November 19, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 44,425 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED .75 INCH, BS 178 WL 207 RBL 24.  INSTALLED NEW CHORD ANGLE AND SPLICED AT CUT PER EO 5300V157 AND EA 68503.  (M)
